# SDR UIEA2019082805315

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 69,078 hours, 11,719 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER, UPPER REAR SPAR AND SPLICE PLATE ZONE B #15 FASTENER HOLE CRACK FOUND AT 5TH LAYER AT 7 O'CLOCK POSITION. APPROX 0.060" IN LENGTH.  ( HORIZONTAL STABILIZER RH SEAL PAN #15 FASTENER HOLE CRACK AREA REPAIRED IAW RI-55-10-13692 REV. A.  )
